I’ve been taking a new medication for my migraines for the last month and while it’s been working great for my migraines it has a lot of side effects and I’ve been having a hard time dealing with them.
I almost feel like I’ve had a couple of drinks most days. My feet and hands tingle, I have trouble finding the right word at times or lose my train of though and well .. writing a post can be difficult to say the least. I certainly have to reread what I write.
My stomach has been bothering me a lot lately too. I have Crohn’s and I think the new medication might be aggravating my abdomen. Sigh … just what I need. My Crohn’s was finally starting to get better too.
Oh and I’ve lost about 15 pounds. Enough that even my husband has noticed! You know men, they’re oblivious! He even wondered if I had taken a weight loss supplement even though he knows I’m not taking anything like that.
Anyway … hopefully the side effects of this new medication calm down soon before 1. I lose too much weight, and or 2. my stomach gets so bad that I have to stop taking the medication completely.